# SDR ASAA0210199

- Difficulty date: September 30, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND INTERCOSTAL CHORD FITTING AT BS 360-385, LBL 9, LBL 16 WITH AN ELONGATED HOLE.  REMOVED AND REPLACED INTERCOSTAL CHORD FITTING PER SRM.  (M)
